MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. INTERLINK; SET, BLOOD TRANSFUSION

BAXTER INTERNATIONAL INC. INTERLINK; SET, BLOOD TRANSFUSION
Model Number 2C6750H
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
No harm to patient.Platelets were primed and hung on patient.At 15 minute check, tubing near filter leaking and dripping on to ground.Tubing disconnected and removed from patient.

Brand Name
INTERLINK
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
5212 w. illinois route 120
round lake IL 60073
MDR Report Key24114680
Report Number24114680
Device Sequence Number5987108
Product Code BRZ
UDI-Device Identifier00085412073583
UDI-Public(01)00085412073583
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/29/2025
Report Date (Section F) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2C6750H
Device Catalogue Number2C6750H
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age20 YR
Patient SexFemale
Date Report Sent to FDA12/29/2025